# SDR 64696

- Difficulty date: September 8, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 18,673 hours, 25,381 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Defrost Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE TAXING FOR TAKEOFF CREW NOTED ARCING BY F/O'S DEFROST HANDLE AND RETURNED TO GATE. REPAIRED CHAFED WIRES AND REPOSITIONED AS NEEDED.
